MAUDE Adverse Event Report: B.BRAUN MELSUNGEN AG VISTA; PUMP, INFUSION,

B.BRAUN MELSUNGEN AG VISTA; PUMP, INFUSION,
Model Number 637-202
Medical Device Problem Codes Device Alarm System (1012); Excess Flow or Over-Infusion (1311); Insufficient Flow or Under Infusion (2182)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
This report has been identified as b.Braun medical inc.Internal report: (b)(4).The complaint is under evaluation.A follow-up report will be provided after the examination results are available.
 
Event or Problem Description
As reported by the user facility: "malfunction code 108 ff1.6.Infusions running slow.(when i turned it on there was no malfunction code present, however the pump had been turned off and unplugged for".
 
Additional Manufacturer Narrative
This report has been identified as b.Braun medical internal report number (b)(4).The reported issue was present during investigation.Incoming pump inoperable and alarming.Replace membrane keypad #34520635 and confirmed correct delivery accuracy.Perform preventive maintenance service.Log review confirms alarms 016 and 108.

Brand Name
VISTA
Common Device Name
PUMP, INFUSION,
Manufacturer (Section D)
B.BRAUN MELSUNGEN AG
carl- braun strasse 1
melsungen, 34212
GM  34212
Manufacturer (Section G)
B.BRAUN MELSUNGEN AG
carl-braun strasse 1
melsungen, 34212
GM   34212
Manufacturer Contact
jonathan severino
861 marcon blvd.
allentown, PA 18109
4847197287
MDR Report Key15325385
Report Number9610825-2022-00351
Device Sequence Number20177163
Product Code FRN
UDI-Device Identifier04046963988852
UDI-Public(01)04046963988852
Combination Product (Y/N)N
Initial Reporter StateWA
Initial Reporter CountryUS
PMA/510(K) Number
K003029
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 02/07/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number637-202
Device Catalogue Number637-202
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/10/2022
Supplement Date Received by Manufacturer08/10/2022
Initial Report FDA Received Date08/30/2022
Supplement Report FDA Received Date02/07/2023
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured11/20/2021
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown